# SDR AMTA200600441

- Difficulty date: July 23, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT AT RT NR 4 DOOR NOT TESTING.  T/S IAW WDM  FOUND SP294 BAD REPLACED SAME IAW WDM.  SYSTEM CHECKED GOOD.  (K)
